# SDR AALA202202159984

- Difficulty date: January 29, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 32,246 hours, 17,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL PLATE AROUND AFT GIRT BAR ATTACH POINTS AT FR 68 AND S23R. REPLACED SILL PLATE PER SRM 51-42-11.
